I am experiencing a red, burning rash that shows up after I am out of the sunshine. I am in perimenopause and am having trouble with my hormones. My gynocologist is trying to find the right birth control pill to help with this. I have been having reactions to these pills (spotting). Could the birth control pills be causing my skin rash too?
I have the same issue with the sun. IT started when I switched to Yaz, but now I'm on loestrin and I'm experiencing the same thing. I break out in hives, but on my legs, it looks more like a splotchy rash that itches occasionaly. It always happens when I'm out in the sun for about an hour. I use sunblock 45 and I still break out in these weird hive things. Thinking of going back to Yasmin. I had no problems with them at all.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.